I had an endoscopy last year and I was diagnosed with inflammation in the stomach. I was taking Esomeprazole 40 mg till the beginning of this month. My condition got worse and I got inflammation on the left side of the stomach below my breast. I got nausea and my left jaw had a throbbing pain. I also had a headache on the left side. I am taking Ibruprofen for the pain. I also have a bit of mucus in my stool. Please help.
Welcome to icliniq.com.
I am not able to see the description of the endoscopy report. I can see only the images (attachment removed to protect patient identity) which show an ulcer. Some degree of erythema is present and it does not suggest a diagnosis. Please mention whether you have done a biopsy and a particular test for H.pylori (Helicobacter pylori) infection. It is a bacteria that infects the stomach. Please mention the duration of taking Ibuprofen, its dosage for a day, and when it is taken. There are two issues that I was able to identify on seeing your image.
The first issue is gastritis. Painkillers like Ibuprofen cause gastritis and ulcers. This causes ulcerations in the colon and it leads to blood in stools and mucus only. H.pylori also causes it and it has to ruled out. The second issue is the use of Ibuprofen. The headache can occur due to excessive and chronic use of NSAIDs (nonsteroidal anti-inflammatory drugs) like Ibuprofen. I need some information and it helps to establish the cause of your symptoms and helps in treating the condition.
Was this answer helpful?|
.. is a bacterial infection, which occur from unhygienic food and typically occur only in the stomach. Because of the infection, the stomach wall inflamed (redness and swelling) and due to this, symptoms of gastritis such as nausea, upper abdominal ... Read fullWhat is the possible treatment options for acid reflux?
.. causes of peptic ulcer disease are H pylori infection, Non-steroidal antiinflammatory drugs (NSAIDs), drugs other than NSAIDs such as Tetracycline, Iron tablets, potassium supplements and Bisphosphonates, Zollinger Ellison syndrome, and carcinoid ... Read fullH. Pylori Infection - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Heartburn (acidity) ... The stomach environment is extremely acidic ... Read full
Query: Hi doctor, Four months back, I had issues of stomach bloating and frequent bowel movement. My DP did an endoscopy and found out the I had erythematous gastritis. He had prescribed medicine for one month. The issue of stomach bloating and frequent bowel movement issue got resolved. But now and then ... Read Full »
Query: Hello doctor, I was diagnosed with acute gastritis a few weeks ago. There was no pain while taking the pills but now they are over, the pain has started again. The doctors said that I do not need to be on them anymore. Is it possible that the pain is related to gastritis? Read Full »
Query: Hello doctor, I am a female, 27 years old, 50 kg, 162 cm. Just before sleeping at 11:30 AM, I took two Panadol advance pills and one Muscerol 3 pill altogether. I have not eaten for the last five hours earlier. Later that night, I woke up around 2 AM feeling nausea which lasted for a few minutes. S... Read Full »
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now